# SDR YENA2024021900274

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 28,741 hours, 5,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#115, JFK-SFO. 'FA REPORTED STRONG DIRTY SOCK SMELL IN AFT CABIN TO ABOUT ROW 26, ODOR REPORTING FORM COMPLETED. FIRST NOTICED AT 14000" IN DESCENT; ACCOMPLISHED INFO NOTICE 2017-T015J. THERE IS NO 30 DAY HISTORY. PERFORMED SECTION OF INFO NOTICE. RAN PACK 1 AND PACK 2 INDIVIDUALLY. RAN BOTH PACKS. NO ODOR PRESENT. PERFORMED GVI ON APU NO LEAKS FOUND. AIRCRAFT OK FOR CONTINUED SERVICE.'
